Hypoelliptic ordinary differential operators. Proc. internat. Sympos. partial diff. Equ. Geometry normed lin. Spaces I. (English) Zbl 0256.35021


35H10 Hypoelliptic equations
34E99 Asymptotic theory for ordinary differential equations
Full Text: DOI


[1] A. R. Forsyth,Theory of differential equations, part III, Vol. IV, Cambridge, 1902.
[2] E. L. Ince,Ordinary differential equations, London, 1927.
[3] Harvey, R., Hyperfunctions and linear partial differential equations, Proc. Nat. Acad. Sci. U. S. A., 55, 1042-1046 (1966) · Zbl 0138.36303 · doi:10.1073/pnas.55.5.1042
[4] L. Hörmander,Linear partial differential operators, Berlin, 1964. · Zbl 0108.09301
[5] L. Hörmander,Pseudo differential operators and hypoelliptic equations, Proc. Symp Pure Math.10 (Singular Integrals), 138-183. · Zbl 0167.09603
[6] L. Schwartz,Théorie des distributions, nouvelle edit. Paris, 1966. · Zbl 0149.09501
[7] Sternberg, W., Über die asymptotische Integration von Differentialgleichungen, Math. Ann., 81, 119-186 (1920) · doi:10.1007/BF01564865
[8] W. Wasow,Asymptotic expansions for ordinary differential equations, New York, 1965. · Zbl 0133.35301
[9] A. N. Ostrowski,Solutions of equations and systems of equations, New York, 1960. · Zbl 0115.11201
[10] Kannai, Y., An unsolvable hypoelliptic differential operator, Israel J. Math., 9, 306-315 (1971) · Zbl 0211.40601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.